I am using this tablet from last 3 years, if i will not take this tablet i am unable to do any thing. Water is coming from my nose and eyes.
You must be allergic to something in your surroundings - a pet maybe? It would be worth having an allergy test to find out what you are allergic to and to see if it can be emininated. This could solve your need to take regular anti allergy medications.
You could also talk to your doctor or pharmacist about using a preventative steroid nasal spray - these are very effective at relieving nasal allergy symptoms and are safe to use long term.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2009 • 2 answers
Posted 15 Nov 2009 • 1 answer
Posted 19 Jan 2010 • 1 answer
Benadryl Allergy & Cold - I am having an allergic reaction so I took benadryl. My question is can I?
Posted 1 Nov 2014 • 1 answer
Allergic Reactions - My son has been given Metronidazole one tablet a day,he has only taken it since
Posted 2 Sep 2016 • 0 answers